MathSciNet Relay Station
MathSciNet bibliographic data
MR475859 (81m:46062) 46G20 (32E30)
Globevnik, J. On interpolation by analytic maps in infinite dimensions. Math. Proc. Cambridge Philos. Soc. 83 (1978), no. 2, 243–252.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement